@Article{CMR-34-149, author = {Su , Xianfeng and Zhang , Qingcai}, title = {On Meromorphic Solutions of Nonlinear Complex Differential Equations}, journal = {Communications in Mathematical Research }, year = {2019}, volume = {34}, number = {2}, pages = {149--160}, abstract = {

Applying the Nevanlinna theory of meromorphic function, we investigate the non-admissible meromorphic solutions of nonlinear complex algebraic differential equation and gain a general result. Meanwhile, we prove that the meromorphic solutions of some types of the systems of nonlinear complex differential equations are non-admissible. Moreover, the form of the systems of equations with admissible solutions is discussed.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2018.02.07}, url = {http://global-sci.org/intro/article_detail/cmr/13521.html} }